# SDR AALA20021831

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP GOUGE IN LEFT FRAME STATION 807 BELOW SLAT DRIVE MECHANISM.  CUT OUT DAMAGE INSTALLED DOUBLER REPAIR PER SRM 53-01-00 AND AARD 053-10-00-15.  (M)
